# SDR TRAX200701349

- Difficulty date: September 14, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,530 hours, 12,151 cycles
- Engine: Ge CF34*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE MSG IN FLIGHT AT FL 310, OIL PRESSURE DROPPED TO 0 PSI.  C\W QRH, LANDED WITHOUT EVENT.  EMERGENCY DECLARED.
